Jump to content





Days 38 - 40 - Claravis (Accutane)

Posted by MargaretLeo, 15 April 2011 · 275 views

accutane/claravis
What's new: Two active pimples on jawline. Black heads are disappearing on nose and all over face. Side effects are not bad at all.

My face: So just the two pimples on my jawline, and those are new and then dead within 24 hours. The best right now is the no blackheads - it's so cool to look closely and see smaller pores and no black heads all over. Smoother skin by far. So the increased dose from 40-60mgs/day hasn't changed my skin in a bad way...yet. Lips are fine, only feel dry or hurt when I haven't had aquaphor on them, otherwise they're fine. No peeling or cracking.

Everything else: I've been traveling for work the past few days, so my schedule has been irregular. Per usual, I followed my same skin routine while traveling/in hotels. But in the past, even if I kept up with my skin routine while traveling, I was bound to break out during/after just b/c of small changes, whether it's water in hotel, sheets, the food I'm eating, etc. But this past trip my skin didn't react. So that's something new and good. As far as side effects, yeah, nothing new. Tired by the afternoon, but after I figured out that's what the deal is for me, it was easier to deal with. When I first started to feel tired in the afternoon I was all irritable and not associating it with the drug; I was just blaming it on other things and getting crabby. But now that I know, I can deal with it, whether it's by taking a nap, eating some food or drinking some coffee.